# SDR QXEA2022061300220

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 11,223 hours, 7,009 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Pneumatic System
- Part number: FE374500000
- Part serial: 632QXAFTSVC
- Condition: Low Pressure
- Location: Zone 800
- Part time: 11,219 hours, 7,006 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST ACTIVATION / NO SLIDE DEPLOYMENT. REMOVED FROM SERVICE. REMOVED AFT SERVICE DOOR PNEUMATIC ASSY. IAW E175 AMM TASK 52-42-51-000-801-A  STEPS 1. - 6.E. (STEP 6.F. DID NOT REQUIRE REMOVAL.) 7. INSTALLED A SERVICABLE FROM STOCK PNEUMATIC ASSY IAW E175 AMM 52-42-51-400-801-A  STEPS 1. - 8.S. (NOTE: STEP R DID NOT REQUIRE ADJUSTMENT) (STEP 9.A. IS N/A - NOT REMOVED.) COMPLIED WITH STEPS 9. B-E. NO FURTHER DEFECTS OR LEAKS NOTED. RETURNED TO SERVICE.
